| Model Number |
91496 |
| Medical Device Problem Code |
Communication or Transmission Problem (2896)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/06/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was received at spacelabs healthcare and evaluated by a equipment service center technician.The device was tested and the reported problem was not verified.Additionally, no issues were found with the device.Cause of failure not established as no product failure was identified.
Event or Problem Description
The customer reported that while in use, the uvsl command module stopped monitoring patient parameters.There was no patient or user harm associated with this event.